# SDR REXA2013072201381

- Difficulty date: July 22, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N8390A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7390
- Aircraft time: 28,260 hours, 25,655 cycles
- System (JASC): 2561 · Life Jacket
- Part: Container
- Condition: Damaged
- Location: Life Vest
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE INFANT LIFE VEST HAD HOLE IN BAG.  R & R INFANT LIFE VEST IAW PA 25-096A.
